# SDR AALA20100718DFW01

- Difficulty date: July 15, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 37,645 hours, 5,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR NUMBER 4 EXIT SIGN INOPERATIVE.  REPLACED LAMP FOR NUMBER 4 DOOR EXIT SIGN.  OPS CHECK NORMAL.
